# SDR CALA2025041403749

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N39463
- Make and model: Boeing 737924ER
- Aircraft serial: 37208
- Aircraft time: 38,739 hours, 13,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-700/800/900/900ER FLIGHT READINESS CHECK {B737-05-3-0003} - FOUND EMERGENCY LIGHT AT DOOR 712 ON FWD DIVIDER BROKEN. REMOVED AND REPLACED EMERGENCY LIGHT AT DOOR 712 ON FWD DIVIDER. REF AMM 33-51-14.  OPS CHECK GOOD.PARTS USED: 25-3327-3-0004, QTY :1
